| Model Number |
352899 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: it was reported that the iv tubing disconnected and allowed blood to back up into the tubing & was running on the floor.Possible lot number of the tubing involved 0061714675.Please note that our system indicates that this lot does not exist for reported material number (b)(4).No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two (2) photos were provided for evaluation.Upon visual inspection, it was noted that the tubing was detached from the caresite.Incidents of this nature are attributed to operator oversight during the processing of the product.During the manual assembly of this product, a bonding agent is applied to the tubing, and the tubing is then inserted into the caresite valve.During this application, it is possible that the components were not bonded correctly by the operator.Although our training procedures ensure that all of our employees are properly trained in their areas of responsibility, an oversight on the part of the operator can attribute to an incident of this nature.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If additional pertinent information becomes available, a follow-up will be submitted.